Supplements to a class of logarithmically completely monotonic functions associated with the gamma function

被引:27
作者
Guo, Senlin [2 ]
Qi, Feng [3 ]
Srivastava, M. [1 ]
机构
[1] Univ Victoria, Dept Math & Stat, Victoria, BC V8W 3P4, Canada
[2] Univ Manitoba, Dept Math, Winnipeg, MB R3T 2N2, Canada
[3] Henan Polytech Univ, Res Inst Math Inequal Theory, Jiaozuo City 454010, Henan Province, Peoples R China
基金
加拿大自然科学与工程研究理事会;
关键词
logarithmically completely monotonic function; gamma function; psi function; polygamma function; sufficient and necessary condition; supplements; Keckic-Vasic type inequality;
D O I
10.1016/j.amc.2007.08.011
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this article, the authors present a necessary condition, a sufficient condition and a necessary and sufficient condition for a class of functions associated with the gamma function to be logarithmically completely monotonic. As a consequence of these results, supplements to the recent investigation by Chen and Qi [C.-P. Chen, F. Qi, Logarithmically completely monotonic functions relating to the gamma function, J. Math. Anal. Appl. 321 (2006) 405-411] are provided and a new Keckic-Vasic type inequality is concluded. (C) 2007 Elsevier Inc. All rights reserved.
引用
收藏
页码:768 / 774
页数:7
相关论文
共 24 条
[1]   SOME GAMMA FUNCTION INEQUALITIES [J].
ALZER, H .
MATHEMATICS OF COMPUTATION, 1993, 60 (201) :337-346
[2]   INEQUALITIES FOR ZERO-BALANCED HYPERGEOMETRIC-FUNCTIONS [J].
ANDERSON, GD ;
BARNARD, RW ;
RICHARDS, KC ;
VAMANAMURTHY, MK ;
VUORINEN, M .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1995, 347 (05) :1713-1723
[3]  
ATANASSOV RD, 1988, C R ACAD BULGARE SCI, V41, P21
[4]  
BERG C, 2004, J MATH, V1, P433
[5]   Logarithmically completely monotonic functions relating to the gamma function [J].
Chen, Chao-Ping ;
Qi, Feng .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 321 (01) :405-411
[6]  
ERDELYI A, 1956, HIGHER TRANSCENDENTA, V1
[7]  
Gradshteyn I. S., 2000, TABLE INTEGRALS SERI
[8]   Completely monotonic functions involving the gamma and q-gamma functions [J].
Grinshpan, AZ ;
Ismail, MEH .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2006, 134 (04) :1153-1160
[9]  
GUO BN, IN PRESS J INEQUAL P, P8
[10]  
GUO S, IN PRESS INTEGRAL TR, P18